# SDR DXTA200702530

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N223QS
- Make and model: Amd FALCON2000
- Aircraft serial: 86
- Aircraft time: 966 hours, 589 cycles
- Engine: Pwc PW308C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BRAKES ARE APPLIED DURING LOW SPEED TAXI, BRAKES WILL RELEASE INTERMITTENTLY.    10-29-07    REPLACED DEFECTIVE BRAKE ISOLATION VALVE WITH UNIT INSPECTED BY EATON FH3R501L.  REPLACED DEFECTIVE BRAKE SERVO VAVE WITH UNIT REPAIRED BY APRO XPER689K IN ACCORDANCE WITH F2000 EXEASY M/M 29-004 AND 32-412.  OPERATIONAL AND LEAK CHECKS GOOD
